# SDR REXA2016022400263

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Hinge
- Condition: Broken
- Location: Floatation Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT EQUIPMENT COMPARTMENT, THE FLOATATION VLV HINGE IS BROKEN.  COMPLIED WITH EO R21020 FOR REPLACEMENT OF FLOATATION VLV HINGE.
